Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 25, 2015, 8:49 PM CDT for Mills County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2015, 8:49 PM CDT (01:49 UTC)
- Expired
- Mar 25, 2015, 9:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Mills County, TX
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1106 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1641 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
038
WUUS54 KFWD 260149
SVRFWD
TXC333-260230-
/O.NEW.KFWD.SV.W.0004.150326T0149Z-150326T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MILLS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 847 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF MULLIN...OR
15 MILES NORTHEAST OF RICHLAND SPRINGS...AND MOVING NORTHEAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
GOLDTHWAITE...MULLIN AND THE INTERSECTION OF RANCH ROAD 765 AND
RANCH ROAD 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL... DEADLY
LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3171 9859 3172 9850 3157 9838 3156 9837
3138 9870 3140 9870 3141 9873 3143 9872
3143 9873 3137 9877 3141 9878 3141 9884
3148 9892
TIME...MOT...LOC 0147Z 235DEG 32KT 3145 9879
$$
15-BAIN1 follow-up statement
272
WWUS54 KFWD 260206
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CDT WED MAR 25 2015
TXC333-260230-
/O.CON.KFWD.SV.W.0004.000000T0000Z-150326T0230Z/
MILLS TX-
906 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL MILLS COUNTY...
AT 905 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GOLDTHWAITE...
OR 16 MILES NORTH OF SAN SABA...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
GOLDTHWAITE AND MULLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3159 9866 3161 9850 3157 9838 3156 9837
3138 9870 3140 9870 3141 9873 3143 9872
3143 9873 3140 9875 3140 9876 3146 9876
TIME...MOT...LOC 0205Z 259DEG 25KT 3144 9867
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 6:20 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Mar 25, 6:20 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 620 PM CDT WED MAR 25 2015 .AVIATION... /00Z TAFS/ CONCERNS...CONVECTIVE POTENTIAL AND LOW CEILINGS. CONVECTION... ELEVATED SHOWERS APPROACHING THE I-35 CORRIDOR FROM THE WEST ARE ROOTED ABOVE THE BOUNDARY LAYER. BUT AS LARGE-SCALE FORCING WORKS TO LIFT AND ERODE A PERSISTENT CAP...SOME OF THE ACTIVITY MAY BE ABLE TO TAP INTO THE INSTABILITY WITHIN THE SURFACE LAYER. THE RESULTING DEEP CONVECTION WOULD HAVE THE POTENTIAL TO BECOME RAPIDLY SEVERE. IN THE MEANTIME...THESE SHOWERS WILL PRIMARILY POSE A TURBULENCE/DOWNDRAFT THREAT WITHIN 10KFT AGL...AS VIRGA EVAPORATES INTO THE DRY SUB-CLOUD LAYER. A COLD FRONT CURRENTLY IN NORTHWEST TEXAS AND ADJACENT PORTIONS OF SOUTHWESTERN OKLAHOMA WILL OVERTAKE A DRYLINE IN WESTERN NORTH TEXAS...REACHING THE DALLAS/FORT WORTH METROPLEX AFTER MIDNIGHT. SHOWERS AND THUNDERSTORMS WILL LIKELY PRECEDE THE FRONTAL PASSAGE DURING THE LATE EVENING HOURS...BUT WITH A STABILIZING SURFACE LAYER...THE SEVERE WEATHER THREAT WILL HAVE DIMINISHED BY THE TIME THE ACTIVITY IMPACTS METROPLEX TAF SITES. THE EVENING ACTIVITY WILL PRIMARILY AFFECT NORTH DEPARTURES AND NORTHWEST ARRIVALS. PRECIPITATION MAY LINGER AFTER NORTH WINDS HAVE ENSUED...BUT THE TOTAL DURATION OF THE FRONTAL THUNDERSTORM ACTIVITY WILL BE BRIEF...COMING TO AN END BY 07Z (2 AM CDT). CEILINGS... CEILINGS BELOW 10KFT AGL ARE UNLIKELY UNTIL THE CONVECTION BECOMES SURFACE-BASED...AT WHICH POINT MVFR CEILINGS WILL BE POSSIBLE. MORE PERSISTENT MVFR CEILINGS WILL PREVAIL AFTER THE FRONTAL PASSAGE...LINGERING PAST SUNRISE THURSDAY MORNING. AS THE POSTFRONTAL LAYER DEEPENS...THE CEILINGS WILL LIFT INTO THE VFR CATEGORY...EVENTUALLY DISSIPATING BY MIDDAY. WINDS... THE SURFACE LAYER WILL NOT DECOUPLE FROM THE DEEP SOUTHWARD MOMENTUM FEEDING THE INTENSE CONVECTION IN OKLAHOMA...THUS GUSTY SOUTH WINDS WILL CONTINUE THROUGHOUT THE EVENING HOURS. THE POSTFRONTAL PRESSURE GRADIENT WILL BE EVEN TIGHTER...AND SUSTAINED SPEEDS WILL OCCASIONALLY TOP 25KTS DURING THE EARLY MORNING HOURS THURSDAY. GUSTS MAY EXCEED THE AWW CRITERION OF 35KTS. WACO... CENTRAL TEXAS IS LESS LIKELY TO SEE STRONG/SEVERE CONVECTION. OTHERWISE...A SIMILAR FORECAST...ALBEIT WITH A DELAYED ONSET OF FRONTAL PRECIPITATION AND SHIFT TO NORTH WINDS. REGARDLESS...NORTH FLOW WILL BE IN PLACE FOR MORNING OPERATIONS. 25 && .PREV DISCUSSION... /ISSUED 322 PM CDT WED MAR 25 2015/ AN UPPER TROUGH CONTINUES TO DEEPEN AS IT SWINGS SOUTHEAST ACROSS THE SOUTHERN PLAINS STATES THIS AFTERNOON. AHEAD OF THIS SYSTEM...A SUBTLE SHORTWAVE CAN BE SEEN RACING EAST ACROSS THE SOUTHERN PLAINS. THIS FEATURE HAS ALREADY RESULTED IN ISOLATED CONVECTION WEST OF NORTH TEXAS. ADDITIONAL STORMS ASSOCIATED WITH THE SHORTWAVE APPEAR TO BE DEVELOPING AS MID/UPPER 80S CONVECTIVE TEMPERATURES ARE REACHED. AT THE SURFACE...A DRY LINE IS PUSHING EAST TOWARDS OUR AREA...BUT THE IMMINENT THUNDERSTORM ACTIVITY WILL LIKELY BE ELEVATED IN NATURE ABOVE A STRONGLY CAPPED BOUNDARY LAYER. THIS MAY LIMIT OUR OVERALL SEVERE POTENTIAL...WITH THE BETTER CHANCES OF SEVERE STORMS REMAINING NORTH OF THE RED RIVER. THAT BEING SAID...WITH THE CURRENT SHEAR AND INSTABILITY IN PLACE...STORMS WHICH DO FORM WILL BE CAPABLE OF BECOMING SEVERE WITH LARGE HAIL BEING THE PRIMARY THREAT. ACTIVITY WILL INITIALLY DEVELOP OVER WEST AND NORTHWEST COUNTIES BETWEEN NOW AND 6 PM...SPREADING EAST TOWARDS THE I-35 CORRIDOR DURING THE EARLY EVENING HOURS. STORMS WILL WEAKEN AS SURFACE HEATING WANES AFTER SUNSET...WITH ONLY A MINIMAL LIKELIHOOD OF SEVERE STORMS AS FAR EAST AS THE DALLAS-FORT WORTH AREA. AS THE FIRST ROUND OF CONVECTION WEAKENS...ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR THE RED RIVER AS THE MAIN TROUGH DROPS SOUTHEAST ACROSS THE REGION AND ITS ATTENDANT COLD FRONT SURGES SOUTH LATER THIS EVENING AND OVERNIGHT. THE FAST-PACED FRONT IS EXPECTED TO RACE OUT AHEAD OF AND UNDERCUT THE CONVECTION. THIS COMBINED WITH UNFAVORABLE TIME OF DAY SHOULD PRECLUDE THE SEVERE WEATHER THREAT. THE PROGRESSIVE UPPER LEVEL SYSTEM AND THE QUICK MOVING COLD FRONT WILL MEAN THAT SHOWERS AND THUNDERSTORMS SHOULD NOT LAST VERY LONG IN ANY ONE AREA...LIMITING RAINFALL AMOUNTS TO GENERALLY A QUARTER OF AN INCH OR SO. THE MAIN ISSUE WILL BE A STOUT PRESSURE GRADIENT AND STRONG POST-FRONTAL WINDS DURING THE OVERNIGHT HOURS. THE MOST RECENT GUIDANCE INDICATES SUSTAINED SURFACE WINDS ON THE ORDER OF 20 TO 25 MPH WITH GUSTS BETWEEN 30 AND 40 MPH OVER THE EASTERN TWO-THIRDS OF THE CWA. WE HAVE GONE AHEAD AND ISSUED A WIND ADVISORY AFFECTIVE FROM MIDNIGHT TONIGHT THROUGH NOON THURSDAY FOR AREAS ALONG AND WEST OF A LINE FROM BONHAM TO KAUFMAN TO TEMPLE. A RELAXING GRADIENT WILL LEAD TO LESSENING WINDS THURSDAY AFTERNOON. HIGH TEMPERATURES WILL REMAIN IN THE 60S TOMORROW IN THE COOL AIR FOLLOWING THE FRONT. WINDS WILL BECOME LIGHT THURSDAY NIGHT AS THE AXIS OF A SURFACE RIDGE PASSES OVERHEAD. LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER AND MIDDLE 40S BY FRIDAY MORNING. DRY NORTHWEST FLOW ALOFT WILL KEEP SUNNY AND SEASONABLY WARM DAYS AND CLEAR COOL NIGHTS FRIDAY THROUGH THE WEEKEND. A SPLIT FLOW REGIME WILL DEVELOP EARLY NEXT WEEK...WITH A SOUTHERN STREAM SHORTWAVE PROGGED TO AFFECT THE REGION ON TUESDAY. MOISTURE RETURN WILL BEGIN ON MONDAY IN ADVANCE OF THIS SYSTEM...WITH LOW- END RAIN CHANCES EXPECTED BY MONDAY NIGHT. A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TUESDAY AS THE SYSTEM TRAVERSES NORTH TEXAS. A ZONAL AND RELATIVELY BENIGN PATTERN IS BEING ADVERTISED FOR THE MIDDLE AND LATTER PART OF NEXT WEEK. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 51 63 45 73 47 / 50 10 0 0 0 WACO, TX 53 63 43 73 46 / 50 10 0 0 0 PARIS, TX 51 62 41 65 44 / 60 10 0 0 0 DENTON, TX 49 63 42 72 45 / 60 10 0 0 0 MCKINNEY, TX 50 62 41 71 43 / 60 10 0 0 0 DALLAS, TX 52 63 45 73 50 / 50 10 0 0 0 TERRELL, TX 52 63 43 70 45 / 50 10 0 0 0 CORSICANA, TX 54 63 43 70 48 / 50 20 0 0 0 TEMPLE, TX 54 64 44 74 46 / 50 10 0 0 0 MINERAL WELLS, TX 49 63 42 74 46 / 50 5 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM MIDNIGHT TONIGHT TO NOON CDT THURSDAY FOR TXZ091>094-100>105-115>121-129>134-141>145-156>159. && 25/79
Hazardous weather outlook, Mar 25, 2:45 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 245 PM CDT WED MAR 25 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 245 PM CDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON WEST OF A LAMPASAS...TO WEATHERFORD...TO GAINESVILLE LINE. STORM COVERAGE WILL INCREASE THROUGH MID EVENING ACROSS THESE SAME AREAS WITH THE POTENTIAL FOR SEVERE STORMS CONTAINING VERY LARGE HAIL. IF THE CAPPING INVERSION ALOFT WEAKENS ENOUGH FOR STORMS TO BECOME SURFACE-BASED...THEN DAMAGING WINDS IN EXCESS OF 60 MPH WOULD BE POSSIBLE WITH ANY SEVERE STORMS THROUGH SUNSET. STRONG TO BRIEF SEVERE STORMS MAY STILL OCCUR AHEAD OF A STRONG COLD FRONT MOVING INTO NORTH TEXAS LATE THIS EVENING AND OVERNIGHT...THOUGH OVERALL INTENSITY OF STORMS IS EXPECTED TO DECREASE. HAIL AND FREQUENT LIGHTNING WOULD BE THE MAIN HAZARDS. BEHIND THE COLD FRONT...STRONG NORTH WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL OCCUR WITH A WIND ADVISORY BEGINNING AT MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WIND ADVISORY WILL REMAIN IN EFFECT THROUGH MIDDAY THURSDAY FOR THE WESTERN TWO THIRDS OF NORTH TEXAS DUE TO STRONG AND GUSTY NORTH WINDS 2O TO 30 MPH. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY WEST OF A LAMPASAS...TO WEATHERFORD ...TO GAINESVILLE LINE THROUGH MID EVENING AND WILL BE POSSIBLE THROUGH MIDNIGHT FOR REMAINING AREAS MAINLY ALONG AND NORTH OF INTERSTATE 20.
In the hours before
Special weather statement, Mar 25, 7:45 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT WED MAR 25 2015
TXZ142-260130-
MILLS TX-
745 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMANCHE AND MILLS
COUNTIES UNTIL 830 PM CDT...
AT 744 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELM GROVE...OR 14 MILES SOUTH OF BROWNWOOD...MOVING NORTHEAST AT 30
MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GOLDTHWAITE...MULLIN AND THE INTERSECTION OF RANCH ROAD 765 AND RANCH
ROAD 45.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3161 9878 3169 9876 3172 9850 3141 9827
3124 9856 3127 9863 3132 9859 3132 9864
3137 9866 3135 9872 3140 9870 3143 9873
3137 9877 3141 9878 3141 9884 3144 9887
3143 9892 3146 9894 3144 9896 3147 9900
TIME...MOT...LOC 0044Z 230DEG 25KT 3151 9902
MBSpecial weather statement, Mar 25, 8:12 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CDT WED MAR 25 2015
TXZ141-260200-
COMANCHE TX-
812 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ERATH...SOUTHERN
COMANCHE AND NORTHERN MILLS COUNTIES UNTIL 900 PM CDT...
AT 811 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ZEPHYR...OR 11 MILES SOUTHEAST OF EARLY...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COMANCHE AND GUSTINE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3184 9876 3205 9841 3194 9832 3198 9825
3187 9818 3171 9848 3172 9850 3172 9854
3170 9867
TIME...MOT...LOC 0111Z 233DEG 37KT 3167 9876
15-BAINSpecial weather statement, Mar 25, 8:29 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 PM CDT WED MAR 25 2015
TXZ142-260215-
MILLS TX-
829 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR MILLS COUNTY UNTIL 915 PM CDT...
AT 828 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SKEETERVILLE...OR 10 MILES NORTH OF RICHLAND SPRINGS...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GOLDTHWAITE...MULLIN AND THE INTERSECTION OF RANCH ROAD 765 AND RANCH
ROAD 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3161 9878 3169 9876 3172 9850 3141 9827
3124 9856 3127 9863 3132 9859 3132 9864
3137 9866 3135 9872 3140 9870 3143 9873
3137 9877 3141 9878 3141 9884 3144 9887
3143 9892 3146 9894 3144 9896 3147 9900
TIME...MOT...LOC 0128Z 245DEG 22KT 3142 9892
MBThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:45 PM CDT | Special Weather Statement | FWD | Mills | 45 min |
| Mar 25, 8:12 PM CDT | Special Weather Statement | FWD | Comanche | 48 min |
| Mar 25, 8:29 PM CDT | Special Weather Statement | FWD | Mills | 46 min |
| Mar 25, 9:20 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 13 min |
| Mar 25, 10:17 PM CDT | Special Weather Statement | FWD | Montague | 43 min |
| Mar 25, 10:44 PM CDT | Special Weather Statement | FWD | Cooke, Montague | 46 min |
| Mar 25, 11:26 PM CDT | Special Weather Statement | FWD | Cooke | 49 min |
| Mar 25, 11:41 PM CDT | Special Weather Statement | FWD | Eastland, Palo Pinto | 49 min |
| Mar 26, 12:05 AM CDT | Special Weather Statement | FWD | Palo Pinto | 40 min |
| Mar 26, 12:19 AM CDT | Special Weather Statement | FWD | Hood | 41 min |
| Mar 26, 12:52 AM CDT | Special Weather Statement | FWD | Bosque, Johnson, Somervell | 38 min |
| Mar 26, 1:29 AM CDT | Special Weather Statement | FWD | Dallas | 46 min |
| Mar 26, 1:49 AM CDT | Special Weather Statement | FWD | Dallas, Rockwall | 26 min |
| Mar 26, 1:59 AM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Mar 26, 2:38 AM CDT | Special Weather Statement | FWD | Fannin, Lamar | 22 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.